# SDR R61A2019062520647

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 13,715 hours, 9,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON IN ARMED POSITION WITH POWER ON A/C. FOUND EMERGENCY FWD BATTERY CIRCUIT BREAKER POPPED. RESET CIRCUIT BREAKER PER AMM 33-50-00.
